# SDR EIAA970043

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 454
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND MAIN CARGO COMPARTMENT NR 6 SEAT TRACK CORROSION REMOVED, EXCEEDED LIMITS AT STATION 454.  REMOVED DAMAGED AREA PER SRM 53-05, FIG 4A.  REPAIRED CARGO SEAT TRACK PER SRM 53-05, FIG 4A PLUG REPAIR.  (M)
